# SDR UALA2010070902444

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 78,624 hours, 12,765 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: S210T13064
- Part serial: 51250
- Condition: Faulty
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EQUIPMENT FAN DAMAGED BY FAULTY CHECK VALVE FLAPPER AT STA 815.  REMOVED AND REPLACED RT RECIRCULATION AIR FAN IAW B767 AMM.  REMOVED & REPLACED RT RECIRCULATION AIR CHECK VALVE.  OP CHECK RT RECIRCULATION AIR FAN IAW 767 AMM.  OP CHECK RT RECIRC AIR CHECK VALVE.
